

# **Group Visit to Lakeland Motor Museum**

### **Transport Duo Package**



**MUSEUM** 









**STEAM TRAIN** 

**CRUISE** 

**AQUARIUM** 

# A typical itinerary for a group during the main summer season (Easter - end of October).

Many more options are available – please contact us on 015395 30400 for more details or download more sample itineraries from our website – <a href="https://www.lakelandmotormuseum.co.uk">www.lakelandmotormuseum.co.uk</a>

#### Bowness > (boat) > Lakeside > Museum (see Itinerary 3B for reverse sequence)

Time	Activity
10:15am	Park your coach in Bowness Coach park (LA23 3HJ) Parking is free & you can pick up your group ticket from the booth when you arrive.
10:20am	Walk down to Bowness Pier (5 minutes)
10:30am	Depart on the Yellow Cruise from Bowness to Lakeside Pier (journey takes 40 minutes)
	(Your coach departs to pick you up at Lakeside Pier (LA12 8AS) – by coach this takes 20 minutes)
11:10am	Your group arrives at Lakeside Pier on the Yellow Cruise – your coach will pick you up from the main car park
11:15am	Travel by your coach to Lakeland Motor Museum (journey takes 10 minutes)
11:25am	Collect your tickets and start your journey around Lakeland Motor Museum
12:30pm	Finish your visit (minimum length of time)
12:10pm	Grab some refreshments at Café Ambio (optional) or enjoy your own picnic on our site
12:40pm	Leave the site





## **Group visit to Lakeland Motor Museum**

### **Transport Duo package**











**STEAM TRAIN** 

**CRUISE** 

**AQUARIUM** 

# A typical itinerary for a group during the main summer season (Easter - end of October).

Many more options are available – please contact us on 015395 30400 for more details or download more sample itineraries from our website – <a href="https://www.lakelandmotormuseum.co.uk">www.lakelandmotormuseum.co.uk</a>

#### Museum > Lakeside > (boat) > Bowness (see Itinerary 3A for reverse sequence)

Time	Activity
10:30am	Park your coach in our main car park at LA12 8TA. Parking is free.
10:35am	Collect your tickets and start your journey around Lakeland Motor Museum
12 noon	Finish your visit (minimum length of time)
12:10pm	Travel in your coach to Lakeside Pier (LA12 8AS). Journey takes 10 minutes.
12:20pm	Drop off by coach at Lakeside Pier in main coach park
12:30pm	Depart on Yellow Cruise by boat to Bowness Pier (journey time: 40 minutes)
	(Your coach will travel to Bowness Coach Park LA23 3HJ to wait for you)
1:10pm	Arrive Bowness Pier
1:15pm	Enjoy a lunch at the many cafes and restaurants in Bowness or enjoy a picnic on The Glebe or picnic area next to our coach park
2:15pm	Depart Bowness by coach

